We prove triviality results for Einstein warped products with noncompact bases. These extend previous work by Kim and Kim. The proofs, from the viewpoint of quasi-Einstein manifolds introduced by Case, Shu and Wei, rely on maximum principles at infinity and Liouville-type theorems.

Rimoldi, M. (2011). A remark on einstein warped products. PACIFIC JOURNAL OF MATHEMATICS, 252(1), 207-218 [10.2140/pjm.2011.252.207].

A remark on einstein warped products

RIMOLDI, MICHELE
2011

Abstract

We prove triviality results for Einstein warped products with noncompact bases. These extend previous work by Kim and Kim. The proofs, from the viewpoint of quasi-Einstein manifolds introduced by Case, Shu and Wei, rely on maximum principles at infinity and Liouville-type theorems.
Articolo in rivista - Articolo scientifico
Einstein warped products; Quasi-Einstein manifolds; Scalar curvature; Triviality; Mathematics (all)
English
2011
252
1
207
218
none
Rimoldi, M. (2011). A remark on einstein warped products. PACIFIC JOURNAL OF MATHEMATICS, 252(1), 207-218 [10.2140/pjm.2011.252.207].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/64605
Citazioni
  • Scopus 28
  • ???jsp.display-item.citation.isi??? 25
Social impact